MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR PROGESTERONE (PRGE); RADIOIMMUNOASSAY, PROGESTERONE

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR PROGESTERONE (PRGE); RADIOIMMUNOASSAY, PROGESTERONE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of an elevated advia centaur progesterone (prge) result which was discordant relative to repeat testing while using lot 321.An initial elevated result (above assay measuring range) was obtained for a female patient.This elevated result was not reported to the physician.The sample was re-tested after manual dilution (1:2) and produced a much lower result.The same sample was repeat-tested neat (undiluted) and a similar low result was obtained.This lower result was consistent with clinical expectation, accepted as correct, and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of elevated advia centaur progesterone (prge) result which was discordant relative to repeat testing while using lot 321.Quality control (qc) recovered within customer established ranges.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings." siemens is evaluating the event.
 
Additional Manufacturer Narrative
Mdr 1219913-2024-00344 was initially filed on 07-jun-2024.Additional information (21-jun-2024): siemens healthcare diagnostics has concluded the investigation of the event.Siemens evaluated the instrument data and the information provided by the customer.Reagent and instrument issues were ruled out based on qc recovery within acceptable ranges and no issues were reported with other patient samples.The system reagent probe 2 volume check error occurred around the time when the discordant result was generated.The issue was resolved by routine troubleshooting.A product problem has not been identified.Customer is operational; no further actions are required.In section h6, the investigation findings and investigation conclusions codes were updated.

Brand Name
ADVIA CENTAUR PROGESTERONE (PRGE)
Common Device Name
RADIOIMMUNOASSAY, PROGESTERONE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
3392064073
MDR Report Key19493334
Report Number1219913-2024-00344
Device Sequence Number12539327
Product Code JLS
UDI-Device Identifier00630414454641
UDI-Public00630414454641
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2024
Device Model NumberN/A
Device Catalogue Number10315522
Device Lot Number321
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer06/21/2024
Initial Report FDA Received Date06/08/2024
Supplement Report FDA Received Date07/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age23 YR
Patient SexFemale